Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Representation dimension: An invariant under stable equivalence


Author: Xiangqian Guo
Journal: Trans. Amer. Math. Soc. 357 (2005), 3255-3263
MSC (2000): Primary 16G10
DOI: https://doi.org/10.1090/S0002-9947-04-03596-2
Published electronically: October 7, 2004
MathSciNet review: 2135745
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove that the representation dimension is an invariant under stable equivalence.


References [Enhancements On Off] (What's this?)

  • 1. M. Auslander: Representation dimension of artin algebras, Lecture notes, Queen Mary College, London, 1971.
  • 2. M. Auslander: Representation theory of artin algebras, I, Comm. Alg., 1(3), 177-268(1974). MR 50:2240
  • 3. M. Auslander and I. Reiten: Stable equivalence of Artin algebras, LNM 353, Proceedings of the conference in orders, groups and related topics. 8-71(1973). MR 49:356
  • 4. M. Auslander and I. Reiten: Representation theory of Artin algebras, VI, Comm. Alg., 6(1978),257-300. MR 57:12601
  • 5. M. Auslander and I. Reiten: Stable equivalence of dualizing R-varieties, I, Adv. in Math., 12(1974), 306-366.MR 49:7251
  • 6. M. Auslander and I. Reiten: Stable equivalence of dualizing R-varieties, V: Artin algebras stably equivalent to hereditary algebras, Adv. in Math., 17(1975), 169-195.MR 53:8046
  • 7. M. Auslander, I. Reiten, and S. O. Smalo: Representation theory of artin algebras, Cambridge Studies in Advanced Mathematics, 36. Cambridge University Press, Cambridge, 1995.MR 96c:16015
  • 8. O. Iyama: Finiteness of representation dimension, Proc. Amer. Math. Soc., 131(2003), 1011-1014.MR 2003k:16024
  • 9. R. Martinez-Villa, Algebras stably equivalent to $\ell$-hereditary, LNM 832, 396-431.MR 82b:16017

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 16G10

Retrieve articles in all journals with MSC (2000): 16G10


Additional Information

Xiangqian Guo
Affiliation: Department of Mathematics, Beijing Normal University, Beijing 100875, People’s Republic of China
Address at time of publication: Institute of Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100080, People’s Republic of China
Email: guoxq007@hotmail.com

DOI: https://doi.org/10.1090/S0002-9947-04-03596-2
Keywords: Representation dimension stable equivalence
Received by editor(s): August 24, 2003
Received by editor(s) in revised form: November 20, 2003
Published electronically: October 7, 2004
Dedicated: Dedicated To Daidai Cha
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society